# SDR YENA2018082017318

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  THE LT OVERWING HATCH RESERVOIR CABLE FAILED AN OPS CHECK.   REMOVED AND REPLACED THE FLEXIBLE CABLE IAW AMM 25-62-43-000-001-A, AND 25-62-43-400-001-A.
